Sertraline/zolaft question?

Im 18 and on zoloft for ocd. Have been for almost a month, been having awful side effects. Just went from 25 mg to 50, been on 50 a week taking in morning. Side effects seem worse with 50. Does it get better? Side effects:

Shaky hands/Legs, dizziness, nausea, appetite loss, waking up after about 3 hours of sleep and not being able to sleep again, night sweats, chest discomfort, lethargic zombie-ish feeling, realistic dreams (throughout the day i wonder if what happened in dream really happened.) has anyone experienced this? Do i switch medications or wait? It hasnt made my ocd rituals cease, maybe even worse.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

7 Replies

oldestnewest
  • Try and wait if you can. I had a lot of side effects and a lot of them that you mention. Mine really settled after about 6 days so try and hold out. They do die down :)

  • Thank you!

  • Hello

    Side effects usually do get better it can take a few months sometimes before you settle down & adjust to them but if you are really not happy have a word with your doctor as they might change the meds or reassure you

    You are young & I notice you have ocd ...I have ocd I started with it years ago I am not as young as you & have just started therapy for it after suffering over 30 years so well done doing something about it now & I sincerely wish you all the best overcoming this you will & can do it :-) x

  • Thank you for your comment, I appreciate that!! All the best to you. :) Ocd is so hard.

  • Ive been on Zoloft since 1999. It has been the most effective drug Ive used. Im on 200 before bed, wait because your anxiety problem can cause the same symptoms. I take it for depression and panic disorder. Just hang on and see if you settle down a bit, if not then talk to your doctor.

  • I too took sertraline had sweats shake s dizzy no appetite made me also have terrible acid did ease off a little after 3 months im now completely off all medicine still have odd days though stick with it a little longer if you can

  • Zoloft gave me a lot of side effects. None of them were dangerous but I felt I couldn't take it and weaned off with my dr's advice. But I have no relief now. If you can get through it, while every drug is not for every person, I know zoloft is a huge help to many.

You may also like...